Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Hilbert's double series theorem and principal latent roots of the resulting matrix


Authors: R. A. Fairthorne and J. C. P. Miller
Journal: Math. Comp. 3 (1949), 399-400
MSC: Primary 65.0X
MathSciNet review: 0029541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Weyl, Singuläre Integralgleichungen mit besonderer Berücksichtigung des Fourierschen Integraltheorems. Diss. Göttingen, 1908.
  • [2] G. H. Hardy, J. E. Littlewood, & G Pólya, Inequalities, Cambridge, 1934, p. 226-259.
  • [3] H. Frazer, Note on Hilbert’s inequality, J. London Math. Soc. 21 (1946), 7–9. MR 0018226 (8,259h)
  • [4] E. H. Copsey, H. Frazer, and W. W. Sawyer, Empirical data on Hilbert’s inequality, Nature 161 (1948), 361. MR 0023359 (9,344d)
  • [5] R. Courant & D. Hilbert, Methoden der mathem. Physik, second ed., v. 1, Berlin, 1931; U.S.A. photo-lithoprint, 1943.
  • [6] A. C. Aitken, ``Studies in practical mathematics. II. The evaluation of the latent roots and latent vectors of a matrix,'' R. Soc. Edinb., Proc., v. 57, p. 269-304, 1937.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1949-0029541-4
PII: S 0025-5718(1949)0029541-4
Article copyright: © Copyright 1949 American Mathematical Society